You are in the accessibility menu

Please use this identifier to cite or link to this item: http://acervodigital.unesp.br/handle/11449/40946
Full metadata record
DC FieldValueLanguage
dc.contributor.authorCastillo, Kenier-
dc.contributor.authorLamblem, Regina Litz-
dc.contributor.authorRafaeli, Fernando Rodrigo-
dc.contributor.authorRanga, Alagacone Sri-
dc.date.accessioned2014-05-20T15:31:55Z-
dc.date.accessioned2016-10-25T18:07:57Z-
dc.date.available2014-05-20T15:31:55Z-
dc.date.available2016-10-25T18:07:57Z-
dc.date.issued2012-10-01-
dc.identifierhttp://www.ams.org/journals/mcom/2012-81-280/S0025-5718-2012-02593-2/-
dc.identifier.citationMathematics of Computation. Providence: Amer Mathematical Soc, v. 81, n. 280, p. 2229-2249, 2012.-
dc.identifier.issn0025-5718-
dc.identifier.urihttp://hdl.handle.net/11449/40946-
dc.identifier.urihttp://acervodigital.unesp.br/handle/11449/40946-
dc.description.abstractWe study polynomials which satisfy the same recurrence relation as the Szego polynomials, however, with the restriction that the (reflection) coefficients in the recurrence are larger than one in modulus. Para-orthogonal polynomials that follow from these Szego polynomials are also considered. With positive values for the reflection coefficients, zeros of the Szego polynomials, para-orthogonal polynomials and associated quadrature rules are also studied. Finally, again with positive values for the reflection coefficients, interlacing properties of the Szego polynomials and polynomials arising from canonical spectral transformations are obtained.en
dc.description.sponsorshipDireccion General de Investigacion, Ministerio de Educacion Ciência of Spain-
dc.description.sponsorshipCoordenação de Aperfeiçoamento de Pessoal de Nível Superior (CAPES)-
dc.description.sponsorshipDireccion General de Investigacion, Ministerio de Ciência e Innovacion of Spain-
dc.description.sponsorshipFundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP)-
dc.description.sponsorshipConselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq)-
dc.format.extent2229-2249-
dc.language.isoeng-
dc.publisherAmer Mathematical Soc-
dc.sourceWeb of Science-
dc.subjectSzegö polynomialsen
dc.subjectPara-orthogonal polynomialsen
dc.subjectreflection coefficientsen
dc.subjectcanonical spectral transformationsen
dc.titleSZEGO and PARA-ORTHOGONAL POLYNOMIALS on THE REAL LINE: ZEROS and CANONICAL SPECTRAL TRANSFORMATIONSen
dc.typeoutro-
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)-
dc.contributor.institutionUniversidade Estadual de Mato Grosso do Sul (UEMS)-
dc.description.affiliationUniv Estadual Paulista UNESP, IBILCE, Dept Ciencias Comp & Estat, Jaboticabal, Brazil-
dc.description.affiliationUniv Estadual Mato Grosso do Sul UEMS, Campo Grande, Brazil-
dc.description.affiliationUniv Estadual Paulista UNESP, FCT, Dept Matemat Estat & Comp, Jaboticabal, Brazil-
dc.description.affiliationUnespUniv Estadual Paulista UNESP, IBILCE, Dept Ciencias Comp & Estat, Jaboticabal, Brazil-
dc.description.affiliationUnespUniv Estadual Paulista UNESP, FCT, Dept Matemat Estat & Comp, Jaboticabal, Brazil-
dc.description.sponsorshipIdDireccion General de Investigacion, Ministerio de Educacion Ciência of Spain: CAPES/DGU 160/08-
dc.description.sponsorshipIdCAPES: DGU 160/08-
dc.description.sponsorshipIdDireccion General de Investigacion, Ministerio de Ciência e Innovacion of Spain: MTM2009-12740-C03-01-
dc.description.sponsorshipIdFAPESP: 09/13832-9-
dc.identifier.wosWOS:000309315200013-
dc.rights.accessRightsAcesso restrito-
dc.relation.ispartofMathematics of Computation-
Appears in Collections:Artigos, TCCs, Teses e Dissertações da Unesp

There are no files associated with this item.
 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.